I have a question. I was on Prenisone for about
10 years...on and off, but the last 2 years on pretty big doses. I went off..(tapered) and after I got off I got the worst case of sores on my scalp. Still do..I have gone to dermatologist, allergists etc etc. I use med. shampoo everything I can and the darn bumps won't go away..they hurt and itch and then a new hair grows out of the bump. Anyone else had this problem? I wash my hair about
3 times a day with med. shampoo...I've used vinegar, alcohol, peroxide, had a $345 presc. for Edel or something like that..made it worse. Seems like antibiotic creams make it worse...HELP! I am going crazy with this stuff. Can't go to beauty shop to get a hair cut or anything..so I've been cutting it myself. Sometimes I wake up with a headache it hurts so much...big bumps..almost like boils or something...I am going to try another dermatologist..but this is all caused from Prednisone withdrawal? HELP.